# SDR SWAA2022013143505

- Difficulty date: August 16, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 19,111 hours, 8,140 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Rh Outbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OUTBD FLAP INBD BRACKET BROKEN / R&R RHS AFT OUTBD FLAP INBD BRACKET ONLY. REF CMM 57-53-08 AWAITING AFT ROD ASSY P/N 113A3920-6 TO BE INSTALLED REF NON ROUTINE D197352
